# SDR ASAA9680088

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 231-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON THE INNER SKIN AT Y231 TO Y237, X PLUS 1 TO X-1, Z-50.  REPAIRED PER EO 0322966M2, SRM 51-10-3 AND 53-01.  (M)
